# SDR CALA2025070706224

- Difficulty date: June 29, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N47293
- Make and model: Boeing 737-8
- Aircraft serial: 67552
- Aircraft time: 9,099 hours, 3,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALERTED ACMS ALERT: RIGHT PACK HEAT EXCHANGER DEGRADED. CLEANING WITH JUST AIR HAS PROVEN TO BE MUCH LESS EFFECTIVE OR NOT EFFECTIVE AT ALL. YOU CAN USE AIR TO BLOW OUT ANY VISIBLE DEBRIS BUT ALSO FOLLOW AMM 21-51-03-160-803 TO PERFORM HEAT EXCHANGER, CLEAN OUT USING SOAP-WATER-AIR.  COMPLIED WITH AMM 21-51-03-160-803, SOAP AND WATER CLEANING OF HEAT EXHANGER.  RAN PACKS DURING TAXI, NO ODORS OR DEFECTS NOTED.
